Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 66–74 | Cite as

Discrete equations of convolution type in an exceptional case

  • N. K. Karapetyants
Article

Keywords

Exceptional Case Discrete Equation Convolution Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Rapoport, “On some “dual” integral and integrodifferential equations” Sbornik Trudov Instituta Matematiki Akad. Nauk Ukrainsk. SSR, No. 12, 102–118 (1949).Google Scholar
  2. 2.
    I. M. Rapoport, “On a class of infinite systems of linear algebraic equations,” Dopovidi Akad. Nauk Ukrainsk. SSR, Fiz.-Matem. Khim. Nauk, No. 3, 6–10 (1948).Google Scholar
  3. 3.
    F. D. Gakhov and Yu. I. Cherskii, “Singular integral equations of convolution type,” Izv. Akad. Nauk SSSR, Ser. Mat.,20, No. 1, 3–52 (1956).Google Scholar
  4. 4.
    Yu. I. Cherskii, Integral Equations of Convolution Type and Some of Their Applications (a review of his dissertation by the author) [in Russian], Tbilisi (1964).Google Scholar
  5. 5.
    M. G. Krein “Integral equations on a halfline with a kernel depending on the difference of the arguments,” Uspekhi Matem. Nauk,13, No. 5, 3–120 (1958).Google Scholar
  6. 6.
    I. Ts. Gokhberg and M. G. Krein, “A dual integral equation and its transpose,” Zh. Prikl. i Teor. Matem., L'vov, No. 1 (1958).Google Scholar
  7. 7.
    F. D. Gakhov and V. I. Smagina, “An exceptional case of integral equations of convolution type and an equation of the first kind,” Izv. Akad. Nauk SSSR, Ser. Matem.,26, No. 3, 361–390 (1962).Google Scholar
  8. 8.
    V. I. Smagina, “Exceptional cases of integral equations of convolution type and the corresponding equations of the first kind in the class of functions of exponential growth. Equation of class (A),” Dokl. Akad. Nauk BSSR,7, No. 1, 12–16 (1963).Google Scholar
  9. 9.
    V. I. Smagina, “Exceptional cases of integral equations of convolution type and the corresponding equations of the first kind in the class of functions of exponential growth. Equation of class (B),” Dokl. Akad. Nauk BSSR,7, No. 1, 76–79 (1963).Google Scholar
  10. 10.
    V. B. Dybin, “The Wiener-Hopf integral operator in the classes of functions with power law behavior at infinity,” Izv. Akad. Nauk ArmSSR, Ser. Matem.,2, No. 4, 250–270 (1967).Google Scholar
  11. 11.
    G. N. Chebotarev, “On a singular case of the Wiener-Hopf equation in the space of bounded functions,” Izv. Vyssh. Uch. Zav., Matematika, No. 10, 92–101 (1967).Google Scholar
  12. 12.
    V. B. Dybin and N. K. Karapetyants, “An application of the method of normalization to a class of infinite systems of linear algebraic equations,” Izv. Vyssh. Uch. Zav., Matematika, No. 10, 39–49 (1967).Google Scholar
  13. 13.
    V. B. Dybin “An exceptional case of a dual integral equation of convolution type,” Dokl. Akad. Nauk SSSR,176, No. 2, 251–254 (1967).Google Scholar
  14. 14.
    M. I. Khaikin, “On an integral equation of convolution type of the first kind,” Izv. Vyssh. Uch. Zav., Matematika, No. 3, 106–116 (1967).Google Scholar
  15. 15.
    I. Ts. Gokhberg and M. G. Krein, “Fundamental facts concerning defect numbers, root numbers, and indices of linear operators,” Uspekhi Matem. Nauk,12, No. 2, 43–118 (1957).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • N. K. Karapetyants

There are no affiliations available

Personalised recommendations